Vladislav Babenko
Vladislav Babenko
Professor of Mathematics, Dnepropetrovsk University
No verified email - Homepage
TitleCited byYear
Extremal properties of polynomials and splines
NP Korneĭchuk, AA Ligun, VF Babenko
Nova Publishers, 1996
1041996
Inequalities for derivatives and their applications
VF Babenko, NP Korneichuk, VA Kofanov, SA Pichugov
Naukova Dumka, Kiev, 2003
812003
Analysis of gut microbiota in patients with Parkinson’s disease
VA Petrov, IV Saltykova, IA Zhukova, VM Alifirova, NG Zhukova, ...
Bulletin of experimental biology and medicine 162 (6), 734-737, 2017
752017
Inequalities of Kolmogorov type and some their applications in approximation theory
VF Babenko, VA Kofanov, SA Pichugov
Rendiconti del Circolo Matematico di Palermo, Serie II, Suppl 52 (1), 998, 1998
391998
Nonsymmetric approximation in spaces of integrable functions
VF Babenko
Ukrainian Mathematical Journal 34 (4), 331-336, 1982
391982
Inequalities for norms of intermediate derivatives of periodic functions and their applications
VF Babenko, VA Kofanov, SA Pichugov
East J. Approxim 3, 351-376, 1997
311997
Asymptotical behavior of the optimal linear spline interpolation error of C2 functions
V Babenko, Y Babenko, A Ligun, A Shumeiko
East journal on approximations 12 (1), 71-102, 2006
272006
On the optimal error bound for cubature formulae on certain classes of continuous functions
VF Babenko
Analysis Mathematica 3 (1), 3-9, 1977
271977
A property of compact operators in the space of integrable functions
VF Babenko, SA Pichugov
Ukrainian Mathematical Journal 33 (4), 374-376, 1981
261981
Multivariate inequalities of Kolmogorov type and their applications
VF Babenko, VA Kofanov, SA Pichugov
Multivariate approximation and splines, 1-12, 1997
251997
Approximations in the mean with constraints on the derivatives of approximating functions
VF Babenko
Questions in Analysis and Approximations, Kiev: Akad Nauk Ukrain SSR, Inst Mat, 1989
24*1989
Comparison of rearrangement and Kolmogorov–Nagy type inequalities for periodic functions
V Babenko, V Kofanov, S Pichugov
Approx. Theory: A volume dedicated to Blagovest Sendov/Ed. B. Bojanov. Sofia …, 2002
232002
An exact inequality for the derivative of a trigonometric polynomial having only real zeros
VF Babenko, SA Pichugov
Mathematical Notes 39 (3), 179-182, 1986
231986
Approximations, widths and optimal quadrature formulae for classes of periodic functions with rearrangement invariant sets of derivatives
VF Babenko
Analysis Mathematica 13 (4), 281-306, 1987
211987
Inequalities for the derivatives of polynomials with real zeros
VF Babenko, SA Pichugov
Ukrainian Mathematical Journal 38 (4), 347-351, 1986
211986
Nonsymmetric extremal problems in approximation theory
VF Babenko
Doklady Akademii Nauk 269 (3), 521-524, 1983
211983
Investigations of Dnepropetrovsk mathematicians related to inequalities for derivatives of periodic functions and their applications
VF Babenko
Ukrainian Mathematical Journal 52 (1), 8-28, 2000
202000
On a certain problem of optimal integration
VF Babenko
Studies on Contemporary Problems of Integration and Approximation of …, 1984
191984
On the relative widths of classes of functions with bounded mixed derivative
VF Babenko
East J. Approx 2 (3), 319-330, 1996
181996
On best uniform approximations by splines in the presence of restrictions on their derivatives
VF Babenko
Mathematical Notes 50 (6), 1227-1232, 1991
181991
The system can't perform the operation now. Try again later.
Articles 1–20